Weak and strong convergence theorems for two finite families of asymptotically nonexpansive mappings in Banach spaces

Yan Hao, Xiaoshuang Wang, Aihua Tong

Abstract


In this paper,  an implicit iterative process with mixed errors for two finite family of asymptotically nonexpansive  mappings is considered. Weak and strong  convergence theorems for common fixed points of two finite family of asymptotically nonexpansive  mappings are established in a uniformly convex Banach space.


Full Text: PDF

How to Cite this Article:

Yan Hao, Xiaoshuang Wang, Aihua Tong, Weak and strong convergence theorems for two finite families of asymptotically nonexpansive mappings in Banach spaces, Adv. Fixed Point Theory, 2 (2012), 417-432

Copyright © 2012 Yan Hao, Xiaoshuang Wang, Aihua Tong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation